Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Indecomposable $\mathrm{PD}_3$–complexes

Jonathan A Hillman

Algebraic & Geometric Topology 12 (2012) 131–153
Bibliography
1 B H Bowditch, Planar groups and the Seifert conjecture, J. Reine Angew. Math. 576 (2004) 11 MR2099199
2 W Browder, Poincaré spaces, their normal fibrations and surgery, Invent. Math. 17 (1972) 191 MR0326743
3 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
4 M Carlette, The automorphism group of accessible groups arXiv:0810.0043v1
5 J Crisp, The decomposition of 3–dimensional Poincaré complexes, Comment. Math. Helv. 75 (2000) 232 MR1774703
6 C W Curtis, I Reiner, Representation theory of finite groups and associative algebras, XI, Wiley Interscience (1962) MR0144979
7 J F Davis, R J Milgram, A survey of the spherical space form problem, 2, Harwood Academic (1985) MR798073
8 M W Davis, Poincaré duality groups, from: "Surveys on surgery theory, Vol. 1" (editors S Cappell, A Ranicki, J Rosenberg), Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 167 MR1747535
9 W Dicks, M J Dunwoody, Groups acting on graphs, 17, Cambridge Univ. Press (1989) MR1001965
10 B Eckmann, P Linnell, Poincaré duality groups of dimension two, II, Comment. Math. Helv. 58 (1983) 111 MR699010
11 B Eckmann, H Müller, Poincaré duality groups of dimension two, Comment. Math. Helv. 55 (1980) 510 MR604709
12 D Gabai, The simple loop conjecture, J. Differential Geom. 21 (1985) 143 MR806708
13 S Gadgil, Degree-one maps, surgery and four-manifolds, Bull. Lond. Math. Soc. 39 (2007) 419 MR2331569
14 D Groves, personal communication (2011)
15 I Hambleton, I Madsen, Actions of finite groups on Rn+k with fixed set Rk, Canad. J. Math. 38 (1986) 781 MR854142
16 J C Hausmann, P Vogel, Geometry on Poincaré spaces, 41, Princeton Univ. Press (1993) MR1238937
17 H Hendriks, Applications de la théorie d’obstruction en dimension 3, Bull. Soc. Math. France Mém. (1977) 81 MR0474305
18 H Hendriks, Obstruction theory in 3–dimensional topology : an extension theorem, J. London Math. Soc. 16 (1977) 160 MR0454980
19 J A Hillman, On 3–dimensional Poincaré duality complexes and 2–knot groups, Math. Proc. Cambridge Philos. Soc. 114 (1993) 215 MR1230128
20 J A Hillman, Four-manifolds, geometries and knots, 5, Geom. Topol. Publ. (2002) MR1943724
21 J A Hillman, An indecomposable PD3-complex : II, Algebr. Geom. Topol. 4 (2004) 1103 MR2113897
22 J A Hillman, An indecomposable PD3–complex whose fundamental group has infinitely many ends, Math. Proc. Cambridge Philos. Soc. 138 (2005) 55 MR2127227
23 J A Hillman, D H Kochloukova, Finiteness conditions and PDr-group covers of PDn–complexes, Math. Z. 256 (2007) 45 MR2282258
24 B Jahren, S Kwasik, Three-dimensional surgery theory, UNil-groups and the Borel conjecture, Topology 42 (2003) 1353 MR1981359
25 R C Kirby, L R Taylor, A survey of 4–manifolds through the eyes of surgery, from: "Surveys on surgery theory, Vol. 2" (editor A A Ranicki), Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 387 MR1818779
26 J Milnor, Groups which act on Sn without fixed points, Amer. J. Math. 79 (1957) 623 MR0090056
27 D J S Robinson, A course in the theory of groups, 80, Springer (1982) MR648604
28 C B Thomas, On Poincaré 3–complexes with binary polyhedral fundamental group, Math. Ann. 226 (1977) 207 MR0454989
29 V G Turaev, Three-dimensional Poincaré complexes : homotopy classification and splitting, Mat. Sb. 180 (1989) 809 MR1015042
30 C T C Wall, Poincaré complexes : I, Ann. of Math. 86 (1967) 213 MR0217791
31 B Zimmermann, Das Nielsensche Realisierungsproblem für hinreichend große 3–Mannigfaltigkeiten, Math. Z. 180 (1982) 349 MR664520